@phillipdobrien, I added your question to the Men's Health group as per @danab's suggestion as well as here in the Heart Health group.
According one article:
"It’s thought that by blocking these receptors, beta-blockers may interfere with the part of your nervous system responsible for causing an erection. However, according to the results reported in one study in the European Heart Journal, ED associated with beta-blocker use was not common."
Read more here:
– Beta-Blockers and Other Drugs That May Cause Erectile Dysfunction https://www.healthline.com/health/erectile-dysfunction/beta-blockers
I might suggest that being amorous and intimate can be many things and do not necessarily need to include intercourse. The demands of caring for a partner with dementia can also be a contributor, not to mention the stress of life during a pandemic. Are you taking any other medications that may be contributing to ED?